# SDR R61A2019081931854

- Difficulty date: July 31, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17002460401
- Condition: Corroded
- Location: Panel 191fl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FWD ATTACH SPLICE FOR PANEL 195NL. REMOVED AND REPLACED FWD ATTACH SPLICE FOR PANEL 195NL PER SRM 51-
40-08. A/C REMAINS IN CHECK.
